Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Treatment for pimples and acne - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Doctor :   Hi
User :   Hello, I have a dermatology question.
Doctor :   Please go ahead
User :   I have 3 pinkish rings 1 on my face 2 on my back
Doctor :   When did they appear?
User :   the ones on my back 6 months the one on my face is twice as large and appeared 1 month ago
Doctor :   How large are they?
Doctor :   I mean the size of it
User :   the one my face is as if I put a soda cap against my skin and it left a ring.
User :   it also has a rash around it that comes and goes
User :   the ones on my back are half the size
Doctor :   How long do they stay and reappear?
Doctor :   Do you have a photograph which you can send them to me at
User :   the one on my face has stayed for the month the ones on my back i think come and go over months
User :   yes
Doctor :   Can you please send it?
Doctor :   I shall take your history here first before we end the chat time
Doctor :   Do you have itching?
Doctor :   What is your age, gender and occupation?
User :   no itching 29 female student
User :   where do i send the photos?
Doctor :

Doctor :   Do you have any other problem with the ring except cosmetically disfiguring?

User :   no
Doctor :   Ok
User :   trying to upload the photos
Doctor :   Fine
Doctor :   Do you have any other skin condition or medical condition?
User :   high blood pressure
Doctor :   Are you taking any medicine for it?
User :   moderate acne
Doctor :   Have you got the rings examined by a doctor?
User :   yes verapamil, no not yet
Doctor :   Any medicine for acne?
Doctor :   Important question, Is the ring raised above the level of skin?
User :   i use common over the counter stuff ...the rings are not raised
Doctor :   Do you have allergies for food or cosmetics?
Doctor :   Did the upload of photographs complete?
Doctor :   Are you with me?
User :   yes sorry I just sent
Doctor :   Ok
Doctor :   No problem
User :   my mother said there is another on my back she spotted
Doctor :   I shall receive it and view it
User :   i dont know of any allergies
Doctor :   Your description of the problem explains in benignity
User :   I am also taking a muscle relaxer
Doctor :   The reason or cause of the ring is yet to be known
Doctor :   What is the muscle relaxer?
User :   did you get the photos?
User :   robaxin
Doctor :   As few OTC prep cause such side effects, do you think it has caused you too?
User :   prep?
Doctor :   I got your photograph
Doctor :   preparations I mean
Doctor :   I hardly could notice the ring
Doctor :   However I could see some acne lesions
Doctor :   in a circular fashion
User :   i didnt use the acne meds til after the rings ...I thought it was acne but the ones on my back?
Doctor :   Even back is prone for acne?
Doctor :   Sorry back is prone for acne is a statement not a question
Doctor :   So in my opinion the ring that you say is also acne like
User :   no i dont get any on my back
User :   acne
User :   and i never got acne before in my life this is new
Doctor :   Acne can occur any age and any place on the body
Doctor :   and the most common are
Doctor :   face and abck
Doctor :   back
Doctor :   I think you should not be worried
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor